Démonstration du théorème de Baker-Feldman via les formes linéaires en deux logarithmes
Journal de théorie des nombres de Bordeaux, Volume 12 (2000) no. 1, p. 13-23

We show that the Liouville-Baker-Feldman inequality |α-y/x| eff x γ-n easily follows from an estimate for linear forms in two logarithms.

Nous montrons que l’inégalité de Liouville-Baker-Feldman |α-y/x| eff x γ-n est une conséquence facile d’une minoration de formes linéaires en deux logarithmes.

@article{JTNB_2000__12_1_13_0,
     author = {Bilu, Yuri and Bugeaud, Yann},
     title = {D\'emonstration du th\'eor\`eme de Baker-Feldman via les formes lin\'eaires en deux logarithmes},
     journal = {Journal de th\'eorie des nombres de Bordeaux},
     publisher = {Universit\'e Bordeaux I},
     volume = {12},
     number = {1},
     year = {2000},
     pages = {13-23},
     zbl = {1010.11036},
     mrnumber = {1827835},
     language = {fr},
     url = {http://www.numdam.org/item/JTNB_2000__12_1_13_0}
}
Bilu, Yuri; Bugeaud, Yann. Démonstration du théorème de Baker-Feldman via les formes linéaires en deux logarithmes. Journal de théorie des nombres de Bordeaux, Volume 12 (2000) no. 1, pp. 13-23. http://www.numdam.org/item/JTNB_2000__12_1_13_0/

[1] A. Baker, Linear forms in the logarithms of algebraic numbers I-IV. Mathematika 13 (1966), 204-216; 14 (1967), 102-107 et 220-224; 15 (1968), 204-216. | MR 258756

[2] A. Baker, Contributions to the theory of Diophantine equations. I. On the representation of integers by binary forms. Phil. Trans. R. Soc. London Ser.A 263 (1967 -68), 173-191. | MR 228424 | Zbl 0157.09702

[3] A. Baker, A sharpening of the bounds for linear forms in logarithms I-III. Acta Arith. 21 (1972), 117-129; 24 (1973), 33-36; 27 (1975), 247-252. | Zbl 0301.10030

[4] A. Baker, G. Wüstholz, Logarithmic forms and group varieties. J. Reine Angew. Math. 442 (1993), 19-62. | MR 1234835 | Zbl 0788.11026

[5] E. Bombieri, Effective Diophantine Approximation on Gm. Ann. Scuola Norm. Sup. Pisa Cl. Sci. 20 (1993), 61-89. | Numdam | MR 1215999 | Zbl 0774.11034

[6] E. Bombieri, P.B. Cohen, Effective Diophantine Approximation on (Gm, II. Ann. Scuola Norm. Sup. Pisa Cl. Sci. 24 (1997), 205-225. | Numdam | MR 1487954 | Zbl 0912.11028

[7] Y. Bugeaud, Bornes effectives pour les solutions des équations en S-unités et des équations de Thue-Mahler. J. Number Theory 71 (1998), 227-244. | MR 1633809 | Zbl 0926.11015

[8] Y. Bugeaud, K. Gyôry, Bounds for the solutions of Thue-Mahler equations and norm form equations. Acta Arith. 74 (1996), 273-292. | MR 1373714 | Zbl 0861.11024

[9] N.I. Feldman, Improved estimate for a linear form of the logarithms of algebraic numbers, (en russe). Mat. Sb. 77 (1968), 256-270. Également: Math. USSR. Sb. 6 (1968) 393-406. | MR 232736 | Zbl 0235.10018

[10] N.I. Feldman, An effective refinement of the exponent in Liouville's theorem, (en russe). Iz. Akad. Nauk SSSR, Ser. Mat. 35 (1971), 973-990. Également: Math. USSR. Izv. 5 (1971) 985-1002. | MR 289418 | Zbl 0259.10031

[11] M. Laurent, Linear forms in two logarithms and interpolation determinants. Acta Arith. 66 (1994), 181-199. | MR 1276987 | Zbl 0801.11034

[12] M. Laurent, M. Mignotte, Y. Nesterenko, Formes linéaires en deux logarithmes et déterminants d'interpolation. J. Number Theory 55 (1995), 285-321. | MR 1366574 | Zbl 0843.11036

[13] M. Waldschmidt, Minorations de combinaisons linéaires de logarithmes de nombres algébriques. Canadian J. Math. 45 (1993), 176-224. | MR 1200327 | Zbl 0774.11036